# SDR SWAA093201

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 60,181 hours, 59,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PULLED OUT OF CASE, DID NOT DEPLOY.  INSTALLED SLIDE PER MT.
